# SDR SWAA2020102822919

- Difficulty date: October 14, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242CF AFT OUTBOARD CORNER HAS DAMAGE.  REPAIRED CABIN FLOOR PANEL 242CF AFT OUTBOARD CORNER DAMAGE, IAW SRM 53-00-50-2R-0 AND IAW SRM 53-00-50-2R-1 A94417, A72535, A34007.
